# SDR UALA2013021300853

- Difficulty date: February 11, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,632 hours, 12,548 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 20
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A DETECTED A FAINT ELECTRICAL ODOR THROUGHOUT ACFT.   SEEMED STRONGER AFT AND ON THE RIGHT SIDE.   TURNED OFF RECIRCULATION FANS AND ODOR ALMOST IMMEDIATELY WENT AWAY.   FOUND LEFT LOWER RECIRCULATION FAN CIRCUIT BREAKER TRIPPED.   REPLACED LEFT LOWER RECIRCULATION FAN.  OPS CHECKED GOOD AND MESSAGE IS NOT EVIDENT.
